Sur la structure de l’ensemble des transformations différentielles linéaires completes du second ordre. (French) Zbl 0111.28001

Full Text: DOI


[1] Borůvka, O., Sur les transformations différentielles linéaires complétes du second ordre, Ann. di Mat. p. ed app., 49, 229-251 (1960) · Zbl 0095.28603
[2] O. Borůvka, l. c., p. 230.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.